Results 1 to 13 of 13
Like Tree1Likes

Thread: Peptide Hot Flash

  1. #1
    jvett is offline New Member
    Join Date
    Mar 2017
    Posts
    5

    Peptide Hot Flash

    I am currently running CJC-1295 NO Dac and Ipamorelin. 200 mcg of each before bed and again first thing in the morning. I have run this before for multiple months and have been happy with the results.

    I am 5 days into this cycle. I took the peptides last night and within a couple of minutes my heart was pounding, my face was red, and I was very hot. My ears even seemed to plug up as they would with sinus congestion. This lasted for about 20 minutes before subsiding. The injection site was also swollen, hard, and sensitive to the touch. Still is sensitive this morning. I was very hot and continued sweating throughout the night. Injections have all been into the fatty tissue on the stomach. I always shower, and use alcohol pad on bottle tops and injection site, and of course new needle and syringe before any injections. This was from the same vials as the previous days were no problems were incurred.

    6' 210 IBS. 30 Years old. I am running a baseline of test at 1ml per week of test 250.
    No Prior injuries or health concerns.

    Thanks in advance for any knowledgeable advise.

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,246
    I'm wondering if this is an allergic reaction.

  3. #3
    brazey's Avatar
    brazey is offline Steroid.com's Official Greeter
    Join Date
    Mar 2011
    Location
    East Coast beach town
    Posts
    10,372
    Welcome.... This forum is just for introductions. Copy and paste your question here.. ANABOLIC STEROIDS - QUESTIONS & ANSWERS

  4. #4
    BG's Avatar
    BG
    BG is online now The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    NY
    Posts
    21,161
    Moved it for you.

    I get that also, its high BP. I did a shot of tb500 (supposedly) right before I saw a doctor and my bp was 100/170....you had to see her face. I get that same exact reaction when I inject any peptide.

    Disclaimer-BG is presenting fictitious opinions and does in no way encourage nor condone the use of any illegal substances.
    The information discussed is strictly for entertainment purposes only.


    Everything was impossible until somebody did it!

    I've got 99 problems......but my squat/dead ain't one !!

    It doesnt matter how good looking she is, some where, some one is tired of her shit.

    Light travels faster then sound. This is why some people appear bright until you hear them speak.

    Great place to start researching ! http://forums.steroid.com/anabolic-s...-database.html


  5. #5
    BG's Avatar
    BG
    BG is online now The Real Deal - AR-Platinum Elite- Hall of Famer
    Join Date
    Apr 2005
    Location
    NY
    Posts
    21,161
    Quote Originally Posted by BG View Post
    Moved it for you.

    I get that also, its high BP. I did a shot of tb500 (supposedly) right before I saw a doctor and my bp was 100/170....you had to see her face. I get that same exact reaction when I inject any peptide.
    Also I get this from generic gh and thats how I know its not real.

    Disclaimer-BG is presenting fictitious opinions and does in no way encourage nor condone the use of any illegal substances.
    The information discussed is strictly for entertainment purposes only.


    Everything was impossible until somebody did it!

    I've got 99 problems......but my squat/dead ain't one !!

    It doesnt matter how good looking she is, some where, some one is tired of her shit.

    Light travels faster then sound. This is why some people appear bright until you hear them speak.

    Great place to start researching ! http://forums.steroid.com/anabolic-s...-database.html


  6. #6
    jvett is offline New Member
    Join Date
    Mar 2017
    Posts
    5
    Thanks for the input. My blood pressure and heart rate would have been higher than normal as I took it right after sex. I still don't understand why I would have the sensitivity and lump around the injection site. I was not aware of any relationship between peptides and blood pressure like there are in many anabolics. Is there a recommended safe blood pressure to have prior in injecting peptides? Appreciate the help.

  7. #7
    GirlyGymRat's Avatar
    GirlyGymRat is online now Knowledgeable ~ Respected Female Leader ~
    Join Date
    Oct 2010
    Location
    In a gym!
    Posts
    13,584
    Quote Originally Posted by BG View Post
    Also I get this from generic gh and thats how I know its not real.
    I've never had BP issues on real or generic hgh. Interesting.

  8. #8
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,719
    That kind of reaction is normal for MT2. For GHRH and GHRP its not normal, maybe vial mislabeled.

    Pin each vial separately and see which one is causing it and dump it.

    BTW why are you using 250mg test with it? Are you on TRT?

  9. #9
    jvett is offline New Member
    Join Date
    Mar 2017
    Posts
    5
    I have never encountered this kind of reaction with peptides or real GH before either. Yes I am on prescribed test replacement therapy.

  10. #10
    GirlyGymRat's Avatar
    GirlyGymRat is online now Knowledgeable ~ Respected Female Leader ~
    Join Date
    Oct 2010
    Location
    In a gym!
    Posts
    13,584
    Quote Originally Posted by Mr.BB View Post
    That kind of reaction is normal for MT2. For GHRH and GHRP its not normal, maybe vial mislabeled.

    Pin each vial separately and see which one is causing it and dump it.

    BTW why are you using 250mg test with it? Are you on TRT?
    I've had flushing on different peptides. MT2 was one of them.

    Good call Mr!

  11. #11
    jvett is offline New Member
    Join Date
    Mar 2017
    Posts
    5
    Completely agree. I have used MT2 and had a similar reaction although drastically milder. If it was mislabeled I don't understand how it would only adversely affect me on the 10th dose from the same vials. Skin pigment has not been altered. Thanks for the assistance! Real question is do I need to be worried about doing any irreversible damage?

  12. #12
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,719
    Sorry, thought it was new vial. If its the 10th dose I dont understand why you had different response, maybe the sex was too good , joking, maybe you hit a vein and some went into bloodstream, it would also explain the lump. But its hard to say for sure, and we never know exactly whats in the peptide vials

    GHRP only immediate reaction I get is the extreme hunger, but with IPA is very mild. The red face and heart pounding I get it every time I shot MT2, it gets me very fast and last about 15-20 minutes.

    EDIT: and yes, pharma GH gives absolute no (immediate) reaction.

  13. #13
    Marcus G's Avatar
    Marcus G is offline Senior Member
    Join Date
    Apr 2013
    Posts
    1,048
    I've used cjc no dac and experienced this for the first week it went away after that until I upped the dose I felt the same thing about 60 seconds after injecting and lasted about 5-30 mins however I am didn't experience any injection site issues
    Last edited by Marcus G; 03-26-2017 at 01:15 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •